# SDR IPXA2020091546202

- Difficulty date: September 14, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N616UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64262
- Aircraft time: 5,208 hours, 745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA DURING PREFLIGHT EMERGENCY LIGHTS EICAS ILLUMINATED.  C/W SYS OPS & TEST NORMAL, I/A/W MM 33-51-04-000.
